Simple Search:

Variable step 2-point block backward differentiation formula for index-1 differential algebraic equations


Citation

Abasi, Naghmeh and Suleiman, Mohamed and Ibrahim, Zarina Bibi and Musa, Hamisu and Rabiei, Faranak (2014) Variable step 2-point block backward differentiation formula for index-1 differential algebraic equations. ScienceAsia, 40 (5). pp. 375-378. ISSN 1513-1874

Abstract / Synopsis

In this paper, index-1 differential algebraic equations have been solved via a block backward differentiation formula (BDF) using variable step size. Two solution values are obtained simultaneously based on the method in the block. The strategy of controlling the step size is proposed. The method is compared with the existing variable step BDF method. Numerical results are given to support the enhancement of the method in terms of accuracy.


Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: 10.2306/scienceasia1513-1874.2014.40.375
Publisher: Science Society of Thailand
Keywords: Block method; Variable step size
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 12 Feb 2016 10:42
Last Modified: 12 Feb 2016 10:42
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.2306/scienceasia1513-1874.2014.40.375
URI: http://psasir.upm.edu.my/id/eprint/35968
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item